# SDR CALA2017041000952

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 13,542 hours, 1,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 411700002
- Part serial: 0113
- Condition: Faulty
- Location: Cockpit
- Part time: 8,985 hours, 1,185 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TURNING OFF EMERG LIGHTS, LIGHTS ALL COME ON WHEN SWITCHED TO OFF. T/S AND FOUND EMERGENCY LIGHT SWITCH ON OVHD PANEL AT FAULT. REMOVED AND REPLACED WINDOW HEAT, EMERGENCY LIGHTS, PAX OXY, FLT DECK DOOR, SERVICE INTERPHONE AND BATTERY CONTROL PANEL REF AMM 30-41-02-00A-520A. OPS CHECK NORMAL.
